Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Prescribed with aziderm, retino and koji glow for acne. Concerned about tanned face

Am having grade 2 acne. I went to skin specialist in 1st 3 week he gave me aziderm. After that 3week i went again he asked me to use retino a, aziderm at night alternately and koji glow at day time and asked me to come back after 3 week i went again he askrd me to stop azidem in place of aziderm he gave me metrogyl gel plus ornidazole gel and one tqblet doxt-s doxycycline hyclate tablets and asked me to review after 20 days nxt month my marriage is ther and my face got tan am worried what should i do now am really worried
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  397
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
acne is conditio of oily skin
stop oily and greesy food
stop milk and diary for sometime
no use of mustard coconut walnut groundnut almonds soya
only use olive for applying on scalp and cooking
doxi 100 mg to be taken off and on for 7 day if pimples increases
clindamycin gel is best apply on skin for three times
at night retino ,switch off light as retino reacts with liht
apply calamine afternoon
if skin is very dry add fluticasone ointment in gel
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor